# SDR AU960863

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1C5
- Propeller: Hartzl HCA3VK2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14W677
- Condition: Cracked
- Location: Engine Mounting
- Component: 14W678A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD LOWER ENGINE MOUNT ATTACHMENT FITTING CRACKED - CRACK LENGTH 38.1MM (1.5IN) - AIRCRAFT IS A RILEY CONVERSION AND THE DEFECT IS PART OF THAT CONVERSION
